MAUDE Adverse Event Report: ARTHREX, INC. K-LESS T-ROPE W/DRV, SYN REPR, TI; WASHER, BOLT, NUT

ARTHREX, INC. K-LESS T-ROPE W/DRV, SYN REPR, TI; WASHER, BOLT, NUT
Model Number K-LESS T-ROPE W/DRV, SYN REPR, TI
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by an arthrex subsidiary employee via email that an ar-8925t syndesmosis tightrope xp button was not attached to the inserter.The surgeon could not reattach the button on the inserter, as this was noticed during insertion into the bone tunnel.The button was attached by the sutures and never loose in the patient.The case was completed using another r-8925t syndesmosis tightrope xp.This was discovered during a syndesmosis repair procedure on (b)(6) 2024.The case was not delayed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, it was noted that the tip of the rod, inserter handle of the syndesmosis tightrope® xp, titanium had bent.The button returned was not attached to the tip.The shaft was observed to have abrasion marks.Functional testing was not performed with the button due to damage to the tip of the rod.The most likely cause of the reported failure is a user error of the device due to misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
K-LESS T-ROPE W/DRV, SYN REPR, TI
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20193372
Report Number1220246-2024-07527
Device Sequence Number7535467
Product Code HTN
UDI-Device Identifier00888867281608
UDI-Public00888867281608
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK-LESS T-ROPE W/DRV, SYN REPR, TI
Device Catalogue NumberAR-8925T
Device Lot Number15181428
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date01/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown